Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Getting twitching sensation and feeling skipped heartbeat. Related to digestive system?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
Dear doctor ,

With regards to our earlier emails and I'm working very hard to follow your advice.
Dear doctor,

Thks for your professional advance. I have been trying your way, your advice.. I try and ignore n distract myself.. But no matter how hard I try I still feel them. I read in other forums that some ppl had them for years n nv cured?? Y is that so?? I really XXXXXXX wan to fall into this category. I wake up every morni Ng feeling recharged. As I'm ready to "go" , or after I had my first glup of warm water to move off. The twitches come again ...

It is even more obvious when I start eating .., the skipped beats can non stop for many hours.. The only least I felt them is when I wake up from sleep.

Has it go something to do with the digestive system.. Gas? Indigestion ?

Pls.. I'm trying my best to enjoy my life like u advice me to. And I belive that once I enjoy I wil feel them less.. But when I begin to try "they XXXXXXX are "there"!!!

It is extremely agonizing ... Distracting n disturb my lifestyle ..but yet again , the number of pvcs or pacs seemed not a big amount to be on medication , it is so contradicting. It disturb my life, my work , my social life n people ard me. Pls tell them to stop... Whenever they XXXXXXX come , I feel better, happier, once they start twitching , n the rest of my days are totally destroyed.

I'm not afraid to die, if it meant to be this way. I jux XXXXXXX wan to live with pvcs pacs n they are disturbing my everyday life... I'm letting go. If I meant to die then so be it. But I XXXXXXX wan these idiotics feelings to hang around everyday. Making me uncomfortable . I could be chatting n laughing halfway n "thud" it comes.. N my mood , appetite etc. totally destroyed

Doctor, pls teach me how to stop them.. ASAP.. Pls ....

Posted Wed, 1 May 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 2 hours later
Dear brother,

I have no doubt that you are going to be alright.
You will be, for sure
It is a question of time
You need patience / perseverance AND PRESCRIPTION DRUGS...

The timing is typical of anxiety. Normal after sleep / picks up momentum as the day goes on... There is no definite relation to digestive tract...

There are some old sayings – What can not be cured has to be endured / When you do not get what you like, you start liking what you get. Let them be there / you get on with your work. They have not caused any problem except the feeling – ignore / anticipate / even learn to enjoy! / beating more – so what? More the merrier – take it as an asset, like money!..

YOU MUST TAKE MEDICINES / No harm in taking the medicine –
     BETA BLOCKERS (Metoprolol, for example) have been proved to help / they have helpful actions in several related fields – chest pain, blood pressure, prevention of heart attack, treatment of anxiety and so on. They are very safe also. Only the dose needs adjustment. See your doctor and get appropriate prescription..
     ANXIOLYTIC drugs will help. / They are helpful even in the absence of anxiety. Drugs from the benzodiazepine class have proven track record. See your doctor and get appropriate prescription...
Go for PSYCHOLOGICAL COUNSELLING (psychiatric assessment and assistance) – relaxation techniques will reduce the anxiety / cut the body’s outpouring of adrenaline and reduce or abolish the extra beats..

Believe me, you will be well. You are very young... Statistically speaking, I will go earlier and may not be there to answer your follow up queries, later on!
"Take it easy" should be your policy!

God bless you
Above answer was peer-reviewed by
Follow-up: Getting twitching sensation and feeling skipped heartbeat. Related to digestive system? 38 minutes later
Dear doctor,

I appreciate your time and patience . I kept refreshing your replies so that I can constantly remind myself. Thks for everything u had shared. Pls XXXXXXX leave me alone if I need help.

I will try my best to endure n learn I promise. I'm going to do it right now.

Answered by Dr. Anantharamakrishnan 6 hours later
All the best
We will be happy to hear that you are doing well
We know, we will - it is a question of time ad will power...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor